Is weight gain me or the zoladex ?

Since having the op on 1 st April for cystectomy had open procedure not key hole and took a while to recover I lost a lot of weight and I don't know if it was down to the op or if my body was finally getting back to normal , now just had my second injection and when they weighed me I had put 4lb on in 3 weeks !! I'm also on cerazette for contraception and livial for hormone replacement and I swear I'm putting weight on by the day , is it me? Or the medication ?

6 Replies

oldestnewest
  • i just answered your other question before i answered this one!

    i didn't realize you asked this question

    it is prob the cerazette making you put on weight it did the same to me!

  • Hi, after 6 months of zoladex and Livial I have gained nearly a stone in weight! Don't know if it was the medication or comfort eating due to side affects of medication!! Anyway, had an op 5 weeks ago, the zoladex wore off in April - and I've started to lose weight now thanks to Weight Watchers. X

  • Hi, after 6 months of zoladex and Livial I have gained nearly a stone in weight! Don't know if it was the medication or comfort eating due to side affects of medication!! Anyway, had an op 5 weeks ago, the zoladex wore off in April - and I've started to lose weight now thanks to Weight Watchers. X

  • I put on 2 stone during 6 months on zoladex. I think there were other factors too, for example, hubby had just passed his driving test so I didn't do quite as much walking as before but there's no way I put on that much weight that quickly without some help from zoladex! Xxx

  • I have started putting weight on with zoladex and livial people at work have started to notice but say its a good thing as i was under 8 stone before the injections but so bloated just feel like my belly is swollen all the time and feeling very sick :( xx

  • I had no weight gain with zoladex - in fact I lost some - but as soon as I started the livial my weight went up, I could feel me being more rounded (round tum/hips/bust if you know what I mean!). Anyway I had to stop the livial as I felt more dreadful than just on the zoladex- and within about 2 weeks all the weight went and I was back where I was. So for me I am sure it was the livial and not the zoladex as such. Best wishes.

You may also like...